# SDR UPS08151458

- Difficulty date: January 11, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 3,231 hours, 1,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT CENTERFLAP IB UPPER SURFACE HAS HEAVY CHAFFING.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW A300-600 SRM 57-50-00.
